MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PEG SAFETY 20FR PULL, MEDICON; TUBES, GATROINTESTINAL (AND ACCESSORIES)

BARD ACCESS SYSTEMS PEG SAFETY 20FR PULL, MEDICON; TUBES, GATROINTESTINAL (AND ACCESSORIES)
Model Number 006035
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a manufacturing review could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported that the depth markings allegedly were not printed on the catheter.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a lot history record review could not be completed as the lot number was not provided.Investigation summary: one non-balloon gastrostomy tube was received for evaluation.Visual evaluations were performed.Wear was noted to markings on the catheter near the distal end of the catheter.Blood and residue were noted throughout.It is unknown if the wear on the markings was due to use or if it was due to a failure in manufacturing.The investigation is inconclusive due to the use that the device saw and the possible relationship this could have had on the alleged failure mode.A definitive root cause could not be determined.Labeling review: a review of product labeling documents (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) showed that the product labeling is adequate.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
PEG SAFETY 20FR PULL, MEDICON
Common Device Name
TUBES, GATROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9398259
Report Number3006260740-2019-03728
Device Sequence Number17009699
Product Code KNT
UDI-Device Identifier00801741081187
UDI-Public(01)00801741081187
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K915841
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number006035
Device Catalogue Number006035
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2019
Initial Date Received by Manufacturer 11/05/2019
Supplement Date Received by Manufacturer05/13/2020
Initial Report FDA Received Date12/02/2019
Supplement Report FDA Received Date05/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1